Partial regularity of minimizers of a functional involving forms and maps

Giaquinta, M and Hong, MC (2004) Partial regularity of minimizers of a functional involving forms and maps. Nodea-nonlinear Differential Equations And Applications, 11 4: 469-490. doi:10.1007/s00030-0004-2015-3


Author Giaquinta, M
Hong, MC
Title Partial regularity of minimizers of a functional involving forms and maps
Journal name Nodea-nonlinear Differential Equations And Applications   Check publisher's open access policy
ISSN 1021-9722
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.1007/s00030-0004-2015-3
Volume 11
Issue 4
Start page 469
End page 490
Total pages 22
Editor I C. Dolcetta
Place of publication Switzerland
Publisher Birkhaeuser Verlag
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
0101 Pure Mathematics
Abstract We discuss the partial regularity of minimizers of energy functionals such as (1)/(p)integral(Omega)[sigma(u)dA(p) + (1)/(2)delu(2p)]dx, where u is a map from a domain Omega is an element of R-n into the m-dimensional unit sphere of Rm+1 and A is a differential one-form in Omega.
Keyword Elliptic Systems
Partial Regularity
Harmonic Maps
Differential Forms
Stationary Harmonic Maps
Singular Set
Compactness
Spaces
Mathematics, Applied
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 13:26:34 EST